# SDR COMA0260630

- Difficulty date: November 3, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 4,725 hours, 4,174 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5979 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.COULD NOT DUPLICATE.  DEFERRED MAINT. PER MEL.
